The Large Sieve

A note on the large sieve, J. London Math. Soc. 43 (1968), 93-98. MR37#184 (W. G. H. Schaal)  

(with R. C. Vaughan) The large sieve, Mathematika 20 (1973), 119-134. MR51#10260 (J. W. Porter)  

(with R. C. Vaughan) Hilbert's inequality, J. London Math. Soc. (2) 8 (1974), 73-82. MR49#2544 (E. Grosswald)  

The analytic principle of the large sieve, Bull. Amer. Math. Soc. 84 (1978), 547-567. MR57#5931 (D. Leitmann)  

Maximal variants of the large sieve, J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 28 (1981), 805-812. MR83g:10033 (D. R. Heath-Brown)  

(with J. D. Vaaler) Maximal variants of basic inequalities, Proc. Congress on Number Theory (Zarauz, 1984), Univ. País Vasco (Bilbao), 1989, pp. 181-197. MR94d:11062 (E. Stankus)  

(with J. D. Vaaler) A further generalization of Hilbert's inequality, Mathematika 45 (1998), 35-39. MR2001c:11105 (S. W. Graham)